Local transport coefficients for chaotic systems
UNSPECIFIED (1997) Local transport coefficients for chaotic systems. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 30 (5). pp. 1503-1525. ISSN 0305-4470Full text not available from this repository.
A Fokker-Planck description of chaotic dynamical systems, with phase space dependent transport coefficients is proposed. Ways of analytically obtaining these local transport coefficients are proposed. A comparison with numerical results for three model systems is made.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL|
|Publisher:||IOP PUBLISHING LTD|
|Date:||7 March 1997|
|Number of Pages:||23|
|Page Range:||pp. 1503-1525|
Actions (login required)